# SDR UIEA2018061901196

- Difficulty date: June 17, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,419 hours, 19,156 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 900719
- Part serial: 80217010
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG BLEED STATUS MSG. R&R PRV CONTROLLER IAW 36-11-19. TEST OK.
